# SDR UIEA200600298

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,850 hours, 18,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E PANELS AT ILES 675.50 AND ILES 651.50 HAS AREA OF DELAMINATION.  ACCOMPLISHED PERMANENT REPAIRS AT LT WING L/E UPPER PANELS AS PER BOEING 747 SRM 51-40-09 FIG 18, SHEET 5 AND 747 SRM 51-40-12.  ILES 675.50 REPAIR AREA IS 7.0 INCH LONG BY 7.0 INCH WIDE.  ILES 651.50 REPAIR AREA IS 13.0 INCH LONG BY 18.0 INCH WIDE.  ALSO, REFERENCE ATLAS AIR EO NR 4757A331.
